Discussions By Condition: I cannot get a diagnosis.

Penis pain please help

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • February 22, 2009
  • 03:08 AM

I've been having pain on the back of my penis for about 3 weeks now. the only change in my medication is i have been taking accutane. It hurts whenever i get an erection but not that bad at all. Sometimes it doesnt hurt when i do get an erection. Sometimes it hurts out of no where in a diffferent spot. Im 15 yrs old and i dont want to tell my parents. I already have had many things i have had to been treated for like back pain and my acne. What should i do and does anyone know what this might be??

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?